# SDR P5CA0301000

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,100 hours, 18,689 cycles
- Engine: Ge CF650E2
- Engine time: 71,464 hours, 15,391 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: 77385649
- Part serial: 00317
- Condition: Failed
- Location: 8th Stage
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG AT TOP OF DESCENT, FL 380, ENG. STALLED.  ENG. RECOVERED AT FL 330 AND STALLED AGAIN.  ENGINE SHUT DOWN.  REMOVED AND REPLACED 8TH STAGE CHECK VALVE RUN UPPER LEAK CHECK, OK IAW MM 36-11-02 AND 71-00-43.
